<< Previous Issue Kyungpook Mathematical Journal (Vol. 56, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 311—645
 Original Articles 
An Error Embedded Runge-Kutta Method for Initial Value Problems
Sunyoung Bu1, WonKyu Jung2, Philsu Kim3
MSC numbers : 34A45, 65L04, 65L20, 65L70
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 311—327
Korobov Polynomials of the Fifth Kind and of the Sixth Kind
Dae San Kim1, Taekyun Kim2, Hyuck In Kwon3, Toufik Mansour4
MSC numbers : 05A19, 05A40, 11B83
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 329—342
Posner's First Theorem for $*$-ideals in Prime Rings with Involution

Mohammad Ashraf, Mohammad Aslam Siddeeque

MSC numbers : 16N60,16W10,16W25
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 343—347
On the Numbers of Palindromes

Sejeong Bang1, Yan-Quan Feng2, Jaeun Lee3

MSC numbers : 05C30, 05C25
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 349—355
On Deferred Statistical Convergence of Sequences
Mehme Küçükaslan, Müjde Yilmaztürk

MSC numbers : 40A05, 40C05
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 357—366
Some Properties of $(p,q)$ - Lucas Number

Alongkot Suvarnamani

MSC numbers : 11B39
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 367—370
Subalgebras and Ideals of $BCK/BCI$-Algebras in the Framework of the Hesitant Intersection

Young Bae Jun

MSC numbers : 06F35, 03G25, 06D72
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 371—386
Strongly Clean Matrices Over Power Series

Huanyin Chen1, Handan Kose2, Yosum Kurtulmaz3

MSC numbers : 16S50, 16U99, 13F99
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 387—396
Derivations with Power Values on Lie Ideals in Rings and Banach Algebras

Nadeem ur Rehman1, Najat Mohammed Muthana2, Mohd Arif Raza3

MSC numbers : 46J10, 16N20, 16N60, 16W25
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 397—408
Two Variants of the Reciprocal Super Catalan Matrix
E. Kiliç1, N.Ömür2, S. Koparal3, Y. Ulutas3
MSC numbers : 15B05, 05A05
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 409—418
Positive Solutions for Three-point Boundary Value Problem of Nonlinear Fractional $q$-difference Equation

Wengui Yang

MSC numbers : 34B18, 34A08, 39A13
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 419—430
Existence and stability results on Nonlinear Delay Integro-Differential Equations with Random Impulses

Arumugam Vinodkumar1, Muthusamy Gowrisankar2, Prathiban Mohankumar3

MSC numbers : 45J05, 34D20, 34A12, 60H99
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 431—450
A Further Result Related to a Conjecture of R. Brück

Nan Li1, Lianzhong Yang2, Kai Liu3

MSC numbers : 30D35
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 451—464
Some Finite Integrals Involving Srivastava's Polynomials and the Aleph Function

Alok Bhargava1, Amber Srivastava2, Rohit Mukherjee2

MSC numbers : 33C45, 33C60
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 465—471
Recursion Formulas for Exton's triple Hypergeometric Functions

Vivek Sahai, Ashish Verma

MSC numbers : 33C70
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 473—506
Behavior of Solutions of a Fourth Order Difference Equation

Raafat Abo-Zeid

MSC numbers : 39A10, 39A20
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 507—516
Existence and Exponential Stability for a Thermoviscoelastic Equation with Boundary Output Feedback Control

Yong Han Kang

MSC numbers : 35B40, 35L75, 93D20, 93B52, 35Q79
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 517—527
Controllability and Observability of Sylvester Matrix Dynamical Systems on Time Scales

Bhogapurapu Venkata Appa Rao1, Krosuri Anjaneya Siva Naga Vara Prasad2

MSC numbers : 93B05, 93B07, 37N35
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 529—539
Jacobi Operators with Respect to the Reeb Vector Fields on Real Hypersurfaces in a Nonflat Complex Space Form

U-Hang Ki1, Soo Jin Kim2, Hiroyuki Kurihara3

MSC numbers : 53B20, 53C15, 53C25
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 541—575
Equivalence of $\mathbb{Z}_{4}$-actions on Handlebodies of Genus $g$

Jesse Prince-Lubawy

MSC numbers : 57M60
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 577—582
Areas associated with a Strictly Locally Convex Curve

Dong-Soo Kim1, Dong Seo Kim2, Young Ho Kim3, Hyun Seon Bae4

MSC numbers : 53A04
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 583—595
Some Inclusion Properties of New Subclass of Starlike and Convex Functions associated with Hohlov Operator
Janusz Sokól1, Gangadharan Murugusundaramoorthy2, Thilagavathi Kothandabani2
MSC numbers : 33C45, 33A30, 30C45
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 597—610
Translating Integer Factoring into Graph Coloring
Tommy René Jensen
MSC numbers : 03D15,05C15,11A51,68R10
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 611—624
Semi-Slant Lightlike Submanifolds of Indefinite Sasakian Manifolds

Shiv Sharma Shukla, Akhilesh Yadav

MSC numbers : 53C15; 53C40; 53C50
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 625—638
Erratum to 'Some Limits of the Colored Jones Polynomials of the Figure-eight Knot'
Hitoshi Murakami
MSC numbers : 57M27, 57M25
Kyungpook Mathematical Journal 2016 Vol. 56, No. 2, 639—645

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd